Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Un calcul d'anneaux de déformations potentiellement Barsotti-Tate


Authors: Xavier Caruso, Agnès David and Ariane Mézard
Journal: Trans. Amer. Math. Soc. 370 (2018), 6041-6096
MSC (2010): Primary 11F80, 11S37
DOI: https://doi.org/10.1090/tran/6973
Published electronically: May 3, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Soit $ F$ une extension non ramifiée de $ \mathbb{Q}_{p}$ incluse dans une clôture algébrique $ \overline {\mathbb{Q}}_p$ de $ \mathbb{Q}_p$ fixée. Le premier objectif de ce travail est de présenter une méthode purement locale pour calculer les anneaux de déformations potentiellement Barsotti-Tate de type galoisien modéré de niveau $ [F : \mathbb{Q}_{p}] $ des représentations irréductibles de dimension $ 2$ de $ \mathrm {Gal}(\overline {\mathbb{Q}}_p/F)$. Nous appliquons ensuite cette méthode dans le cas particulier où $ F$ est de degré $ 2$ sur $ \mathbb{Q}_{p}$, ce qui nous conduit, dans ce cas, à la détermination presque exhaustive de ces anneaux de déformations. Notre approche met en évidence un lien, apparemment ténu, entre la structure de ces anneaux de déformations et la géométrie de la variété de Kisin correspondante.

En guise de corollaire, nous vérifions, toujours dans le cas où $ F$ est de degré $ 2$ sur $ \mathbb{Q}_{p}$ et à l'exception de deux cas très particuliers, une conjecture de Kisin qui prédit que les multiplicités galoisiennes intrinsèques valent toutes 0 ou $ 1$.


Abstract. Let $ F$ be an unramified extension of $ \mathbb{Q}_{p}$. The first aim of this work is to develop a purely local method to compute the potentially Barsotti-Tate deformation rings with tame Galois type of level $ [F : \mathbb{Q}_{p}] $ of irreducible two-dimensional representations of the absolute Galois group of $ F$. We then apply our method in the particular case where $ F$ has degree $ 2$ over $ \mathbb{Q}_{p}$ and determine in this way almost all these deformation rings. In this particular case, we observe a close relationship between the structure of these deformation rings and the geometry of the associated Kisin variety.

As a corollary and still assuming that $ F$ has degree $ 2$ over $ \mathbb{Q}_{p}$, we prove, except in two very particular cases, a conjecture of Kisin which predicts that intrinsic Galois multiplicities are all equal to 0 or $ 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11F80, 11S37

Retrieve articles in all journals with MSC (2010): 11F80, 11S37


Additional Information

Xavier Caruso
Affiliation: IRMAR, Université de Rennes 1 Campus de Beaulieu, 35042 Rennes Cedex, France
Email: xavier.caruso@normalesup.org

Agnès David
Affiliation: Unité de Recherche Mathématique, Université du Luxembourg, 6 rue Coudenhove-Kalergi, L-1359 Luxembourg, Grand-Duché de Luxembourg
Address at time of publication: Laboratoire de Mathématiques de Besançon, Université de Franche-Comté, 16 route de Gray, 25030 Besançon Cedex, France
Email: Agnes.David@ens-lyon.org

Ariane Mézard
Affiliation: Institut de Mathématiques de Jussieu, Université Pierre et Marie Curie, 75005 Paris, France
Email: ariane.mezard@upmc.fr

DOI: https://doi.org/10.1090/tran/6973
Received by editor(s): February 12, 2014
Received by editor(s) in revised form: February 14, 2016
Published electronically: May 3, 2018
Additional Notes: Le second auteur était financé par la bourse AFR Marie Curie GLIMM-3988642 du Fonds National de la Recherche Luxembourg
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society